EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1607

Title: A matrix approach to study the propagation characteristics of a general nonlinear planar waveguide
Authors: Ramadas, M R
Varshney, R K
Thyagarajan, K
Ghatak, A K
Keywords: 2×2 transfer matrices
nonlinear planar waveguide
refractive index profiles
Issue Date: 1989
Citation: Lightwave Technology, Journal of, 7(12), 1901 - 1905
Abstract: A simple matrix approach, which involves multiplication of 2×2 transfer matrices, is developed to study the propagation characteristics of a nonlinear planar waveguide. Numerical results for some nonlinear structures are presented and compared with the exact and previously published numerical results. It is shown that results obtained by the present approach are very accurate. In addition, the present method can be applied to arbitrary refractive index profiles with arbitrary nonlinear dependence
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1607
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
ramadasmat1989.pdf69.81 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback